Around June i tried overdosing with Lexapro, thankfully i did not take an amount that was overly dangerous and the only real side effects i experienced that were present while in the hospital was constant jerking of my body. they were intense the first few days in inpatient care, but i noticed when it was out of my system my body kept twitching. it isn't bothersome or harsh enough to really do anything to my daily life, it's just been enough i notice it several times a minute. I'm just wondering if it would make sense that my overdose permanently damaged something? it doesn't help another medication (Cymbalta) makes me tremble (once again, not so much to mess with my daily life, but its been hard for me to do details in my art sometimes) so i never feel totally stable but i started that only a few months ago, so i know it isn't that. Just looking for input
No responses have yet been posted. Add your response to this question.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2015 • 3 answers
Posted 25 Oct 2016 • 3 answers
Posted 26 Oct 2016 • 2 answers
Posted 25 Apr 2017 • 1 answer
Posted 9 Feb 2018 • 2 answers